# SDR C2XA02IA058

- Difficulty date: March 9, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - During scheduled maintenance the right over wing emergency light was found to be inoperative. Maintenance removed and replaced the emergency light, performed an operational check and approved the aircraft for return to service.
